Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47662
Title: On nearly Sasakian and nearly cosymplectic manifolds
Authors: De Nicola, Antonio 
Dileo, Giulia 
Yudin, Ivan 
Issue Date: Feb-2018
Publisher: Springer
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
MTM2012-34478 
IF/00016/2013 
IF/00016/2013/CP1155/CT0003 
Serial title, monograph or event: Annali di Matematica Pura ed Applicata
Volume: 197
Issue: 1
URI: http://hdl.handle.net/10316/47662
ISSN: 0373-3114
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
nearly_sasakian.pdfaccepted manuscript253.21 kBAdobe PDFView/Open
Show full item record

Page view(s)

115
checked on Nov 6, 2019

Download(s)

59
checked on Nov 6, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.